# SDR P5CA9601081

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN UNDER SEALING AT STRINGER 23 BETWEEN STA 580 TO 600.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
